# SDR SWAA2015090943570

- Difficulty date: August 14, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA PARTITION MOUNT FITTING, CORRODED AT BS 157, RBL 51.  R & R FITTING IAW SRM & DWG.
